# SDR CALA0001213

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT FUSELAGE SKIN DENTED AT FS 1497.  A NEW SKIN PATCH WAS INSTALLED IAW SRM 53-01, FIGURE 2, 53-34, FIGURE 5, AND 51-60-0.
